MathSciNet Relay Station
MathSciNet bibliographic data
MR1297470 65J05 (34G20 47H20 47N20 58F13 65L06 65M12)
Hill, Adrian T.; Süli, Endre Upper semicontinuity of attractors for linear multistep methods approximating sectorial evolution equations. Math. Comp. 64 (1995), no. 211, 1097–1122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement